this medication acts on the gaba neurotransmiter and suddenly stopping any med that focuses mainly on this NT can cause seziures, anxiety and multiple other problems (depression as well). this should be tappered in my opinion. )GABA being the main and most abundent Inhibitory neurotransmiter slowing down the mind to help against seizures and anxiety)
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2010 • 3 answers
Has anyone, specifically ex benzo addicts, find that GABAPENTIN causes dependence,and,or addiction??
Posted 16 May 2012 • 2 answers
Posted 31 Oct 2014 • 2 answers
Posted 13 Nov 2014 • 3 answers
I'm only taking 300mg of gabapentin but I'm seriously thinking of trying to stop it as Im on 4 other
Posted 20 Apr 2015 • 1 answer